# SDR REXA2012030100297

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 25,714 hours, 22,819 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPT TRIM WILL NOT TRIM NOSE UP.  REMOVED AND REPLACED PILOTS PITCH TRIM SWITCH IAW AMM 27-41-05, OPC GOOD.  AC OK FOR SVC.
